# SDR DLL19990766

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5165741
- Condition: Discharged
- Location: Row 13
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY L-2 DOOR INOP ON FUSELAGE.  REPLACED EMERGENCY BATTERY ABOVE SEAT ROW 13 SEATS A AND B, OPS CHECK GOOD.
